Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 99, NWS San Angelo, TX

May 20, 2011Brown County, Coleman County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 20, 2011, 8:40 AM CDT for Brown County, Coleman County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 8:40 AM CDT (13:40 UTC)
Expired
May 20, 2011, 9:06 AM CDT
In force
26 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Brown County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 101 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2657 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WUUS54 KSJT 201340
SVRSJT
TXC049-083-201430-
/O.NEW.KSJT.SV.W.0099.110520T1340Z-110520T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
840 AM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  CENTRAL BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 930 AM CDT

* AT 838 AM CDT...A SEVERE THUNDERSTORM WAS 6 MILES NORTHWEST OF   
TRICKHAM...OR 7 MILES SOUTH OF SANTA ANNA...MOVING EAST AT 15 MPH. 
SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. HIGHWAY 67 AND 
U.S. HIGHWAY 377. 

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TRICKHAM BY 850 AM CDT...
  US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 905 AM CDT...
  BROOKESMITH BY 910 AM CDT...
  BANGS BY 920 AM CDT...
  THRIFTY BY 925 AM CDT...
  BROWNWOOD...EARLY AND LAKE BROWNWOOD BY 930 AM CDT...

LAT...LON 3156 9886 3154 9936 3171 9938 3195 9893
      3157 9883
TIME...MOT...LOC 1340Z 256DEG 15KT 3165 9931

$$
DANIELS
1 follow-up statement
051 
WWUS54 KSJT 201406
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
906 AM CDT FRI MAY 20 2011

TXC049-083-201415-
/O.CAN.KSJT.SV.W.0099.000000T0000Z-110520T1430Z/
COLEMAN TX-BROWN TX-
906 AM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN AND EAST CENTRAL
COLEMAN COUNTIES IS CANCELLED. 

LAT...LON 3156 9886 3154 9936 3171 9938 3195 9893
      3157 9883
TIME...MOT...LOC 1405Z 256DEG 15KT 3167 9919

$$
DANIELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:16 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 20, 6:16 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 AM CDT FRI MAY 20 2011

.DISCUSSION...
WILL ALLOW THE SEVERE THUNDERSTORM WATCH TO EXPIRE AT 6 AM THIS
MORNING...AND UPDATE TEXT PRODUCTS TO REFLECT THIS.

ALSO...SEE 12Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
CURRENTLY...A LINE OF THUNDERSTORMS IS MOVING THROUGH THE AREA
BRINGING GUSTY WINDS AND MODERATE TO HEAVY RAINFALL. THERE HAVEN/T
BEEN ANY SEVERE THUNDERSTORMS WITH THE ACTIVITY IN OUR AREA...BUT
PEA SIZE HAIL IS POSSIBLE WITH ANY OF THESE THUNDERSTORMS. THE
THUNDERSTORMS WILL IMPACT ALL TAF SITES THROUGH MID MORNING...
BRINGING PERIODIC MVFR CONDITIONS DUE TO LOW CEILINGS AND REDUCED
VISIBILITIES ALONG WITH GUSTY AND ERRATIC WINDS OF UP TO 35 KNOTS.
BEHIND THIS LINE OF THUNDERSTORMS...SKIES WILL BECOME PARTLY
CLOUDY...AND WINDS WILL TURN TO THE WEST. WINDS LATER TODAY WILL
PICK UP TO 15 TO 20 KNOTS WITH GUSTS OF AROUND 25 TO 30 KNOTS
POSSIBLE. WITH DRIER AIR MOVING IN BEHIND THE THUNDERSTORMS...
SHOULD SEE MAINLY VFR CONDITIONS ONCE THIS ACTIVITY MOVES EAST. 20

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT FRI MAY 20 2011/

SHORT TERM...
ISOLATED SUPERCELLS WERE OVER EASTERN PECOS AND NORTHERN TERRELL
COUNTIES...MAY MAKE IT INTO SOUTHWEST CROCKETT COUNTY.
OTHERWISE...A BROKEN LINE OF THUNDERSTORMS IS CURRENTLY WORKING
ITS WAY INTO THE AREA FROM THE WEST...AND HAVE MADE IT INTO THE
NORTHWEST BIG COUNTRY. A FEW SEVERE THUNDERSTORMS ARE STILL
POSSIBLE THROUGH THE EARLY MORNING HOURS WITH THE MAIN HAZARDS
BEING LARGE HAIL AND DAMAGING WINDS. DUE TO THE LATE NIGHT TIMING
OF THESE THUNDERSTORMS...THERE ARE FEW REPORTS AVAILABLE. MOVEMENT
OF THE LINE OF THUNDERSTORMS HAS BEEN EAST BETWEEN 15 AND 20
KNOTS...WHILE INDIVIDUAL CELL MOVEMENT WITHIN THE LINE HAS RANGED
FROM EAST TO NORTHEAST BETWEEN 20 AND 30 KNOTS.

HAVE MADE FEW CHANGES TO THE FORECAST FOR TODAY AND TONIGHT WITH
THUNDERSTORMS EXPECTED TO LINGER IN THE AREA DURING THE MORNING
HOURS...ESPECIALLY FOR AREAS ALONG AND EAST OF A LINE FROM ABILENE
TO SONORA AS THE DRYLINE/PACIFIC FRONT MOVES EAST THROUGH THE AREA.
AT 00Z...A 100+ KNOT 300MB JET STREAM MAX WAS MOVING NORTHEAST
THROUGH NEW MEXICO. THIS FEATURE WILL CONTINUE MOVING NORTHEAST AND
AWAY FROM THE AREA...TAKING SOME OF THE UPPER LEVEL ENERGY AWAY FROM
OUR CWA. HOWEVER...WE WILL STILL HAVE SURFACE CONVERGENCE...AMPLE
LOW LEVEL MOISTURE...AND ENOUGH LIFT AND UPPER LEVEL SOUTHWEST FLOW
TO CONTINUE AT LEAST THUNDERSTORMS THROUGH THE MORNING HOURS. AS
INSTABILITY CONTINUES TO WEAKEN...THE THREAT FOR A BROAD AREA OF
SEVERE THUNDERSTORMS MAY DIMINISH...BUT THERE WILL STILL BE A SLIGHT
RISK OF SEVERE THUNDERSTORMS OVER THE AREA.

OTHERWISE...SAW NO REASON TO MAKE SIGNIFICANT CHANGES TO THE BULK OF
THE FORECAST AS THE PREVIOUS SHIFT HAD A FAIRLY GOOD HANDLE ON THE
TIMING OF THE MOVEMENT OF DRIER AIR INTO THE AREA...AND HIGHS/LOWS
FOR THE AREA TODAY/TONIGHT.

LONG TERM...
UPPER LEVEL WEST-SOUTHWEST FLOW WILL REMAIN OVER THE SOUTHERN
PLAINS THIS WEEKEND INTO NEXT WEEK. THE MODELS ARE INDICATING AT A
DECENT UPPER LEVEL SHORTWAVE MOVING ACROSS TEXAS SUNDAY AND SUNDAY
NIGHT. AT THE SURFACE...WEST CENTRAL TEXAS WILL REMAIN MOSTLY IN
THE WARM SECTOR WITH DEWPOINTS IN THE 60S TO THE EAST OF DRYLINE
WHICH WILL BE LOCATED OVER THE CENTRAL PART OF THE CWFA SUNDAY
THROUGH TUESDAY...THEN PACIFIC FRONT WILL OVERTAKE DRYLINE TUESDAY
NIGHT AND WEDNESDAY.

WILL GO WITH ISOLD TSTMS ACROSS THE SOUTH ON SATURDAY...BUT SHOULD
BE MAINLY A QUIET DAY. SUNDAY BECOMES A LITTLE MORE INTERESTING
DUE TO SOME UPPER LEVEL DYNAMICS...AND LOW LEVEL CONVERGENCE
INCREASES ALONG DRYLINE. WILL PROBABLY SEE ISOLD TO SCT TSTMS
DEVELOP ALONG THE DRYLINE SUNDAY AFTERNOON...AND MODELS INDICATE
POSSIBLE MCS SUNDAY NIGHT ACROSS THE EASTERN HALF OF THE AREA.
LOOKS MONDAY AND TUESDAY...WILL THE MID LEVEL CAP STRENGTHEN SOME
AND WEAK CONVERGENCE ALONG THE DRYLINE. AN ISOLATED STORM OR TWO
MAY DEVELOP EACH AFTERNOON. DRYLINE/PACIFIC FRONT PROVIDES A FOCUS
FOR TSTMS ON TUESDAY NIGHT AND WEDNESDAY...SO WILL KEEP SLGT CHC
POPS GOING. THEN A DRY FORECAST FOR THE END OF THE WEEK.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON WEST
OF A HASKELL TO ROBERT LEE TO OZONA LINE. HOWEVER...MOST OF THESE
AREAS WILL RECEIVE BETWEEN 1/4 TO 1/2 INCH OF RAIN THIS MORNING...
WHICH WILL HELP REDUCE THE FIRE THREAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 86  60  92  66  90 /  30  10  10  10  10
SAN ANGELO 	 91  56  94  67  94 /  30  10  10  10  10
JUNCTION 	 86  64  93  70  88 /  50  10  10  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, May 20, 4:42 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
442 AM CDT FRI MAY 20 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-210945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
442 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE ONGOING THIS MORNING...THEN SHIFT
EAST OF THE AREA DURING THE EVENING HOURS. A FEW OF THESE STORMS
MAY BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS
EVENING.

In the hours before

Special weather statement, May 20, 2:56 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
256 AM CDT FRI MAY 20 2011

TXZ054-200900-
NOLAN TX-
256 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT FOR NOLAN
COUNTY...

AT 253 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR IN EASTERN MITCHELL
COUNTY...MOVING EAST AT 25 MPH. THIS LINE OF THUNDERSTORMS WILL
AFFECT NOLAN COUNTY OVER THE NEXT HOUR.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROSCOE BY 325 AM CDT
  SWEETWATER BY 340 AM CDT
  LAKE SWEETWATER BY 355 AM CDT

HAIL UP TO NICKEL SIZE AND WIND GUSTS TO 50 MPH ARE LIKELY WITH
THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 20, 4:31 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
431 AM CDT FRI MAY 20 2011

TXZ071-076-201030-
CROCKETT TX-IRION TX-
431 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 AM CDT FOR
CROCKETT AND IRION COUNTIES...

AT 425 AM CDT...STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 16 MILES NORTHWEST OF BARNHART...AND
IN NORTHERN CROCKETT COUNTY...MOVING EAST AT 25 MPH. THE NORTHERN
STORM WILL AFFECT IRION COUNTY OVER THE NEXT HOUR...AND THE SOUTHERN
STORM WILL MOVE ACROSS NORTHERN CROCKETT AND INTO SOUTHERN IRION
COUNTY OVER THE NEXT HOUR.

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 20, 5:48 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
548 AM CDT FRI MAY 20 2011

TXZ071-072-076-077-201145-
CROCKETT TX-IRION TX-SCHLEICHER TX-TOM GREEN TX-
548 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT FOR
CROCKETT...IRION...SCHLEICHER AND TOM GREEN COUNTIES...

AT 539 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR EXTENDING FROM NORTHERN TOM
GREEN COUNTY SOUTHWEST INTO EASTERN IRION AND NORTHERN CROCKETT
COUNTY. THIS LINE OF STORMS IS MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORMS WILL AFFECT NORTHERN...CENTRAL AND
SOUTHERN TOM GREEN COUNTY...INCLUDING THE CITIES OF SAN
ANGELO...GRAPE CREEK...CHRISTOVAL...AND WALL. IN ADDITION...RURAL
AREAS OF EASTERN IRION...NORTHEAST CROCKETT AND NORTHERN SCHLEICHER
COUNTIES WILL BE AFFECTED.

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 20, 6:53 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
653 AM CDT FRI MAY 20 2011

TXZ066-113-114-127-128-139-201245-
JONES TX-RUNNELS TX-SHACKELFORD TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
653 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT FOR
JONES...RUNNELS...SHACKELFORD...TAYLOR...COLEMAN AND CALLAHAN
COUNTIES...

AT 648 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
BUFFALO GAP TO 19 MILES SOUTH OF ABILENE TO 15 MILES EAST OF
WINTERS TO 15 MILES WEST OF COLEMAN...MOVING NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  POTOSI...OPLIN AND DUDLEY BY 700 AM CDT
  SILVER VALLEY...COLEMAN AND LAKE COLEMAN BY 705 AM CDT
  EULA BY 710 AM CDT
  US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE AND CLYDE BY 715 AM
  CDT
  ECHO BY 720 AM CDT

SMALL HAIL AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
Special weather statement, May 20, 8:13 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
813 AM CDT FRI MAY 20 2011

TXZ139-140-201400-
COLEMAN TX-BROWN TX-
813 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT FOR
COLEMAN AND BROWN COUNTIES...

AT 810 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF GOULDBUSK...OR ABOUT
14 MILES SOUTHWEST OF SANTA ANNA...MOVING EAST AT 25 MPH. SOME ROADS
IN THE PATH OF THIS STORM INCLUDE U.S. HIGHWAY 67 AND U.S. HIGHWAY
283.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SHIELDS AND ROCKWOOD BY 820 AM CDT
  SANTA ANNA BY 840 AM CDT
  TRICKHAM BY 845 AM CDT
  US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 855 AM CDT
  BANGS...THRIFTY...BROWNWOOD AND LAKE BROWNWOOD BY 900 AM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:26 PM CDTSevere Thunderstorm WarningSJTHaskell36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.